# SDR AALA20070958

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT AFT DOOR INOPERATIVE.  SECURED LIGHT BULB FOR EMERGENCY LIGHT AT RIGHT AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
